# SDR 2006UALA01491

- Difficulty date: July 29, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 21,672 hours, 8,748 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST EPSU FWD L.  SUPPLEMENTAL DATA UPDATE REPLACED EPSU BATTERY.
